# SDR P5CA9801574

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Engine: Pwa JT9D70A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: R Rail
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 ENGINE R RAIL CRACKED LEFT SIDE AT 7 OCLOCK POSITION. WELDED, STRESS RELIEVED IAW PW MM 72-53-01.
